# SDR MASA2011071203203

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 18,724 hours, 14,948 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HALF SPEED IN FLIGHT.  R2 RT O/B SKEW SENSOR.
